Free rational points on smooth hypersurfaces

Tim Browning, Will Sawin

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Motivated by a recent question of Peyre, we apply the Hardy-Littlewood circle method to count “sufficiently free” rational points of bounded height on arbitrary smooth projective hypersurfaces of low degree that are defined over the rationals.

Original languageEnglish (US)
Pages (from-to)635-659
Number of pages25
JournalCommentarii Mathematici Helvetici
Issue number4
StatePublished - 2021
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • Circle method
  • Freeness
  • Geometry of numbers
  • Heights
  • Rational points


Dive into the research topics of 'Free rational points on smooth hypersurfaces'. Together they form a unique fingerprint.

Cite this